Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling weak and dizzy. Having stomach cramps. Have lost my appetite and pooping out blood. Is it stress related?

The last three days I have been feeling dizzy and i have terrible stomach cramps like i'm about to get my period, but i am not. The pain mostly on the lower left side of my stomach. The last two days I have completely lost my appetite and I am pooping out blood. There is no blood when I pee or in my underwear it is only when I poo. After I poo I feel weak and dizzy.
I'm writing my final this stress related?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

There is possibility of dehydration due to improper intake of water during exams.
You may be having hemorrhoids or anal fissure.
Better to consult gynecologist or gynecologist and take:
-Local analgesic and analgesic ointment
-Analgesic tablets
-iron tablets
Along with this you have to take plenty of water, fruits, vegetables etc.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor